American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(18F25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 129 found      Go to page: 1 2 3 4 > >>

[1] A. Bartels, F. T. Farrell and W. Lück. The Farrell-Jones Conjecture for cocompact lattices in virtually connected Lie groups. J. Amer. Math. Soc. 27 (2014) 339-388.
Abstract, references, and article information
View Article: PDF

[2] Boris Goldfarb and Timothy K. Lance. Controlled Algebraic $G$-theory, II. Contemporary Mathematics 620 (2014) 111-132.
Book volume table of contents
View Article: PDF

[3] Kenneth R. Goodearl. Affine continuous functions on state spaces. Math. Surveys Monogr. 20 (2010) 207-216.
Book volume table of contents
View Article: PDF

[4] Kenneth R. Goodearl. Choquet simplices. Math. Surveys Monogr. 20 (2010) 153-165.
Book volume table of contents
View Article: PDF

[5] Kenneth R. Goodearl. Metric completions. Math. Surveys Monogr. 20 (2010) 188-206.
Book volume table of contents
View Article: PDF

[6] Kenneth R. Goodearl. Representation by affine continuous functions. Math. Surveys Monogr. 20 (2010) 113-125.
Book volume table of contents
View Article: PDF

[7] Kenneth R. Goodearl. Affine continuous functions on Choquet simplices. Math. Surveys Monogr. 20 (2010) 166-187.
Book volume table of contents
View Article: PDF

[8] Kenneth R. Goodearl. Dimension groups. Math. Surveys Monogr. 20 (2010) 44-59.
Book volume table of contents
View Article: PDF

[9] Kenneth R. Goodearl. Basic notions. Math. Surveys Monogr. 20 (2010) 1-21.
Book volume table of contents
View Article: PDF

[10] Kenneth R. Goodearl. Interpolation. Math. Surveys Monogr. 20 (2010) 22-43.
Book volume table of contents
View Article: PDF

[11] Kenneth R. Goodearl. Norm-completeness. Math. Surveys Monogr. 20 (2010) 236-262.
Book volume table of contents
View Article: PDF

[12] Kenneth R. Goodearl. Partially Ordered Abelian Groups with Interpolation. Math. Surveys Monogr. 20 (2010) MR MR845783.
Book volume table of contents

[13] Kenneth R. Goodearl. Simple dimension groups. Math. Surveys Monogr. 20 (2010) 217-235.
Book volume table of contents
View Article: PDF

[14] Kenneth R. Goodearl. Extensions of dimension groups. Math. Surveys Monogr. 20 (2010) 285-308.
Book volume table of contents
View Article: PDF

[15] Kenneth R. Goodearl. Compact convex sets. Math. Surveys Monogr. 20 (2010) 73-93.
Book volume table of contents
View Article: PDF

[16] Kenneth R. Goodearl. Dedekind $\sigma $-completeness. Math. Surveys Monogr. 20 (2010) 141-152.
Book volume table of contents
View Article: PDF

[17] Kenneth R. Goodearl. Countable interpolation and monotone $\sigma $-completeness. Math. Surveys Monogr. 20 (2010) 263-284.
Book volume table of contents
View Article: PDF

[18] Kenneth R. Goodearl. States. Math. Surveys Monogr. 20 (2010) 60-72.
Book volume table of contents
View Article: PDF

[19] Kenneth R. Goodearl. State spaces. Math. Surveys Monogr. 20 (2010) 94-112.
Book volume table of contents
View Article: PDF

[20] Kenneth R. Goodearl. General comparability. Math. Surveys Monogr. 20 (2010) 126-140.
Book volume table of contents
View Article: PDF

[21] Stefan Friedl. Full signature invariants for $L_0(F(t))$. Proc. Amer. Math. Soc. 133 (2005) 647-653. MR 2113910.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Iain Gordon and Dmitriy Rumynin. Subregular representations of $\mathfrak{sl}_n$ and simple singularities of type $A_{n-1}$. II. Represent. Theory 8 (2004) 328-345. MR 2077485.
Abstract, references, and article information
View Article: PDF

[23] Micheline Vigué-Poirrier. Hochschild homology criteria for trivial algebra structures. Trans. Amer. Math. Soc. 354 (2002) 3869-3882. MR 1926856.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] J. E. McClure and R. E. Staffeldt. The chromatic convergence theorem and a tower in algebraic $K$-theory . Proc. Amer. Math. Soc. 118 (1993) 1005-1012. MR 1164148.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Stephen A. Mitchell. Harmonic localization of algebraic $K$-theory spectra . Trans. Amer. Math. Soc. 332 (1992) 823-837. MR 1069739.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Zbigniew Fiedorowicz and Jean-Louis Loday. Crossed simplicial groups and their associated homology . Trans. Amer. Math. Soc. 326 (1991) 57-87. MR 998125.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] F. T. Farrell and L. E. Jones. Rigidity and other topological aspects of compact nonpositively curved manifolds. Bull. Amer. Math. Soc. 22 (1990) 59-64. MR 1001606.
Abstract, references, and article information
View Article: PDF

[28] Marius Dădărlat and Cornel Pasnicu. On approximately inner automorphisms of certain crossed product $C\sp *$-algebras . Proc. Amer. Math. Soc. 110 (1990) 383-385. MR 1021897.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Rudolf Rupp. Stable rank of subalgebras of the ball algebras . Proc. Amer. Math. Soc. 109 (1990) 781-786. MR 1019754.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] L. Reid and C. Sherman. The relative form of Gersten's conjecture for power series over a complete discrete valuation ring . Proc. Amer. Math. Soc. 109 (1990) 611-613. MR 1013980.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 129 found      Go to page: 1 2 3 4 > >>